# SDR MWEA010167

- Difficulty date: February 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,130 hours, 60,020 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: 2419
- Condition: Stuck
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MILWAUKEE, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT CAME ON.  AIRCRAFT RETURNED TO MILWAUKEE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PRESSURE REGULATOR VALVE FOR STICKING OPEN.
